# SDR 0602305515

- Difficulty date: October 18, 2006
- Submitted: October 23, 2006
- Operation: Air carrier
- Aircraft: N515US
- Make and model: Boeing 757251
- Aircraft serial: 23203
- Aircraft time: 66,854 hours, 27,632 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Bs 1623
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING OVERNIGHT LINE CHECK, FOUND DOOR 4R, 4L AND ESCAPE PATH FLOOR LIGHTING AT STA 1335 TO STA 1623 INOPERATIVE.  MAINTENANCE REMOVED AND REPLACED POWER 51-07.  OPS CHECKS GOOD AND AIRCRAFT OK FOR SERVICE.
